# SDR DALA2025021901270

- Difficulty date: February 14, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 76,449 hours, 29,331 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Coax
- Part number: BA6903A
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 6715 -DIV- TO SLC DUE TO ERRONEOUS TCAS ADVISORIES. CORRECTIVE ACTION: DEFERRED TO MEL. (SUBSEQUENTLY WIRING AND COAX CHECKS PERFORMED AND SUPPRESSION CONNECTOR REPLACED.)
